Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Print + Online
See all formats and pricing
More options …
Volume 17, Issue 3


Sharp conditions for weighted Sobolev interpolation inequalities

Seng-Kee Chua
  • Department of Mathematics, National University of Singapore, 10, Kent Ridge Crescent, Singapore 119260.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/form.2005.17.3.461


By extending a technique used by Gutierrez and Wheeden[20], we obtain some sharp conditions for weighted Sobolev interpolation inequalities for weights satisfying a weighted Poincaré inequality.

About the article

Received: July 1, 2002

Revised: July 9, 2003

Published Online: 2005-07-27

Published in Print: 2005-05-25

Citation Information: Forum Mathematicum, Volume 17, Issue 3, Pages 461–478, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2005.17.3.461.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Anastasia Molchanova, Tomáš Roskovec, and Filip Soudský
Journal of Mathematical Analysis and Applications, 2018
Agnieszka Kałamajska and Katarzyna Pietruska-Pałuba
Open Mathematics, 2012, Volume 10, Number 6
Raj Narayan Dhara and Agnieszka Kałamajska
Journal of Mathematical Analysis and Applications, 2015, Volume 432, Number 1, Page 463
Iwona Skrzypczak
Nonlinear Analysis: Theory, Methods & Applications, 2013, Volume 93, Page 30
Seng-Kee Chua
Pacific Journal of Mathematics, 2009, Volume 242, Number 2, Page 215

Comments (0)

Please log in or register to comment.
Log in